# SDR SIMA202005187001

- Difficulty date: May 17, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N804AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145487
- Aircraft time: 35,907 hours, 31,936 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FA FLASHLIGHT NOT CHARGING-C/A-REMOVED AND REPLACED FWD FA FLIGHTLIGHT IAW EMB AMM 33-50-16-000-801-A AND 33-50-16-000-801-A. OPC GOOD
